Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 473608, 8 pages
http://dx.doi.org/10.1155/2013/473608
Research Article

Continuous Finite-Time Terminal Sliding Mode IDA-PBC Design for PMSM with the Port-Controlled Hamiltonian Model

School of Information Science and Technology, Dalian Maritime University, Dalian 116026, China

Received 1 May 2013; Accepted 8 July 2013

Academic Editor: Yu Kang

Copyright © 2013 Shuanghe Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuanghe Yu, Lina Jin, Kai Zheng, and Jialu Du, “Continuous Finite-Time Terminal Sliding Mode IDA-PBC Design for PMSM with the Port-Controlled Hamiltonian Model,” Mathematical Problems in Engineering, vol. 2013, Article ID 473608, 8 pages, 2013. doi:10.1155/2013/473608